Scarlet fever basically cause tonsillitis. In your case, it was a mild infection which just got cured on its own within a day. As the child is already fine since last few days, and don’t show any further symptoms, antibiotics are not required in the case. However, your personal doctor would be in a better position to suggest this after proper examination.
Hello My son 4years old had 3 weeks ago scarlet fever.He was sick on Fr night with fever 39.7, throat pain and viomiot once.We treated with home remedies(garlic echicea tea,honey)Next day he didn\\\’t show any symptoms of sickness beside rash,first white cover tonge, then red one.Normal energy level,normal apetise.No troat pain.We took him to doc on Mon.Swap confirmed Strep A.Since he look totally healthy we decided not to give him antibiotics.3 weeks later still ok but bacteria in troat confirmed. Kidney test ok.Should he got antibiotics now to get rid of bacteria?Will treating him with antibiotic now help any complication or he already dealed with sickness?He has a bit sore and itchy boom so not sure if bacteria spread?Thank you very much for your reply
This appears to be a case of Urinary Tract Infection. I hope that the doctor would have prescribed augmenting based upon your urine culture report. Usually, Augumentin is prescribed for 5 or 7 days in case of UTI. Please complete the course in consultation with your doctor.
4 days ago I started feeling sick and had the urge to urinate but little to none came out every time, had a burning feeling when I urinated and had a fever of 38.5 Celsius. 3 days ago I started taking Augmentin 1000mg every 12 hours and my fever went up to 39.5 which dropped whith Paracetamol . Today I dont feel the same burn, I urinate almost normally but my temperature is steady at 37.2 Celsius. My normal temperature is 36.6. Should I continue taking Augmentin and for how long? Thanks
Your case is of a viral fever which might have got a secondary bacterial infection. You were correct in taking the medicines like paracetamol and the antibiotics. The dizziness or partial unconsciousness is because of low blood pressure caused due to the viral infection and general weakness. You need not to worry much regarding this. Take ORS/Electral/ ample liquid diet like coconut water. The problem will go away in next few days. Nothing serious. For further queries regarding the problem, you may ask a doctor online at free doctor helpline.
I am a male. Age 22. 4 days ago I had a fever, mostly it could be caused by virus. Other family members were also suffering from this few days before I was attacked. For 2 days, I was taking Ace® Plus (Paracetamol BP 500mg + caffeine USP 65mg/tablet), twice/thrice a day (having at least 6 hrs. gap in between) as only medicine though I didn’t consult any doctor. But as my new semester of University will open soon, so I need to cure early. Previously if fever didn’t cure for a long time, doctors advised to have Antibiotic. So, my father took some antibiotic (Ciprocin 500 mg – Ciprofloxacin – Quinolone Antibiotics) and I took 2 of it on the same day having almost 10 hrs. gap in between. During taking the 2nd Ciprocin I also had a Paracetamol with that. But after may be 1 hour of taking those, I was feeling bad when I roam around. But when I am in rest then I felt better. Then, at a time I was standing for 1 minute, suddenly I felt bad, everything was going dark and fell down becoming senseless. After I recovered from senseless state, I found that I am not having my feelings of fever anymore. But after few hours I am feeling strange feelings which I never had before after fever. Whenever I lay down in bed, I feel good. But when I eat something, my head becomesmheavy and some bad feelings. When I move somewhere or walk for sometime (not very much, maybe 5 minutes), that bad feelings again. I can’t eat too much, I feel bad. And though I am not feeling fever, but still my body is little hot. So, why all these are happening? I need some rest or these are the symptoms of other bad disease? Or having the antibiotic was something bad and the side effects are attacking me now? Or it is the general weakness which I may recover soon automatically. Please advise. Thanks.
Fever is a process of acclimatisation to the environment in the children. Moreover, its just 4 days of fever, so its not much a cause of concern. You can give PARACETAMOL syrup to the child to control fever. This is probably viral fever which will go way in matter of few days.
Answer for Im 22 years of age, male. Im having difficulties stooling with mucur, weakness of the body, boil at the back of my neck and feeling heat with no fever
A little mucus in still is not a cause of concern. If you are constipation, you could treat that by increasing dietary fibres and bowel regulators. Boil at the back is a separate skin problem, which needs to be investigated further. Constant feeling of heat might be related to thyroid problem. You should consult a doctor online at free doctor helpline or visit a clinic for further evaluation.
I was suffering from Constant Fever Last days, the temperature was 103 deg, after taking suppository it was unchanged, I ate cefixime 400 mg, just after 3 days I cured but my baby is now suffering today his body temperature rises to 105 deg and we pour water and then temp fall but still it is 103 deg, suppository is not working even paracetamol.
It is in fact allergy cause by all or any one of the factors mentioned by you. To check allergy, please get the blood test- Ig E done. This will confirm that is this allergy on not. Thereafter, suitable treatment could be started thereafter. You can contact free doctor helpline and discuss your symptoms with our doctor on phone call and doctor online chat.